sexologist-icon
Irregular peroids
My doctor presecribed femlion for three months for Irregular peroid.i stopped taking medicie after second month on 12th march and i got my peroid on 16th march. Now this month my peroids are again delayed is it due to side effevt of femlion ?
75 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

No its not side effect of femilwn, its your irregular cycle due to hormonal problem coming back
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.